EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-5009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/03/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: no concomitants available.There is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The product associated with the reported event was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately unknown months after a total knee replacement procedure, the patient has experienced prosthesis wear.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b3, d4, d10, g3, g4, h4, h6 (type of investigation) d10 (concomitant devices) ((b)(6)) 02-010-01-0350 - logic femoral ps cem right sz 5.((b)(6)) 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.((b)(6)) 200-02-41 - three peg patella 41mm.The following sections were corrected: h6 (health effect - impact code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear could not be confirmed and potential contributions of user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.